Posted 10/28/2015 11:16 AM (GMT -6)
I noticed earlier when I leaned forward on the couch ( almost to a standing position ) and then sat back down, my heart rate seemed to slow down and beat a little harder, it went down to 62bpm, from the 70s or so.
I've also been dizzy on and off for the last 4 days or so.
Not sure if it has to do with this, or the fact that I've got a viral upper respiratory infection, and my asthma is back from when I was a child.
I had some quick palpitations, or speed up of my heart rate. lasted... 2 or 3 seconds, tops. earlier, which the doctor told me my "rescue inhaler" can cause...
I'm just looking for some answers on the postural part, not so much the palpitation part, I've had a holter monitor and my cardiologist said nothing was picked up, and that my thyroid medication can cause palpitations, and so can this inhaler I was told, and the GERD I have, even though everything ive read online suggests AGAINST GERD and palpitations being connected, Anywaysssss!
Thanks for any/and all replies I can get!